# SDR ASAA9910133

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200313
- Condition: Inoperative
- Location: Row 11
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROW 11 WERE FOUND INOPERATIVE.  REPLACED RECEIVER AND BATTERY AND LIGHTS OPERATED NORMALLY.  REF:  OPER CNTRL NR 99ZZZX2834.  (X)
